# SDR NOCA00111

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: KDAE4F
- Condition: Failed
- Location: Equipment Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK , EICAS MESSAGE EQUIPMENT OVERHEAT DISPLAYED OVHT LGT ILLUMINATED, EICAS MESSAGE EQUIPMENT CLG FAN DISPLAYED.  OVERHEAT LIGHT REMAINED ILLUMINATED WHEN ALTERNATE WAS SELECTED.  EQUIPMENT CLG FLOW DISPLAYED ON GROUND.  CIRCUIT BREAKERS FOR AFT EQUIP EXHAUST FANS 1 AND 2 OPEN AT P37 AND P70 PANELS.  EXHAUST FAN 1 FAILED TO RESET.  EXHAUST FAN 2 RESET SUCCESSFULLY OPS CHECKED NORMAL.  REPLACED EQUIPMENT VENT FAN RELAY K346 PER WDM 21-58-21, OPS CHECKED GOOD.
